# SDR AWXA200301296

- Difficulty date: October 8, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,261 hours, 20,649 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052200201
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK THE NR 1 PYLON AFT FIXED FAIRING OUTBOARD SKIN WAS FOUND PITTED.  MAINTENANCE REMOVED PITTED NR 1 PYLON AFT FIXED FAIRING OUTBOARD SKIN; FABRICATED NEW REPLACEMENT SKIN; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG 8-12, & 22, FIG 2, 3, & 8.
